# SDR UPS01834870

- Difficulty date: January 22, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558471N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 340 LONG 33R O/B BANANA FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755847, AND SRM 51-1-20D.
